# SDR UALA2012081704589

- Difficulty date: August 16, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 33,196 hours, 14,704 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Loose
- Location: L2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHISTLING SOUND ON DESCENT NOTED BY FLIGHT ATTENDANTS.  INSPECTED DOOR 2L & FOUND TEFLON RUB STRIPS ABOVE DOOR LOOSE.  ACCOMPLISH INTERIM REPAIR PER AMM MT 52-032.  MADE TEMP REPAIR TO 2R SEE CF635 FIXED 2L BY RE-GLUING RUB STRIPS.  SECURED RUB STRIPS PER MM.
